Regularly compatible operators
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1977), pp. 25-36
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1977_10_a2,
author = {G. M. Vaǐnikko and S. I. Piskarev},
title = {Regularly compatible operators},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {25--36},
year = {1977},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1977_10_a2/}
}
G. M. Vaǐnikko; S. I. Piskarev. Regularly compatible operators. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1977), pp. 25-36. http://geodesic.mathdoc.fr/item/IVM_1977_10_a2/